# SDR SWAA2020040635484

- Difficulty date: April 1, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 62,594 hours, 36,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERIES FAILED CAPACITY TEST AT LOCATIONS M1168; M1670; M1672; M1673 AND M1674 IN CABIN. / R&R BATTERY PACKS AT M 1668;M1670;M1672;M1673 AND M 1674 AFTER FURTHER TROUBLE SHOOTING PER AMM 33-51-06.
